# SDR MWEA96368

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT WING NR 1 SLAT INBD IDLER TRACK OUTBD RIB WAS FOUND CRACKED.  REPLACED RIB SET IAW SRM 57-01, PAGE 1 AND 2.
